# SDR DHLA200800089

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,041 hours, 39,368 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 549 - DURING CRUISE FLIGHT AT FL360, WHEEL WELL FIRE RED LIGHT ILLUMINATED FAINTLY FOR 1 SECOND ACCOMPANIED BY 1 DING OF THE FIRE BELL.  INSPECTED AND TESTED SYSTEM PER MM CH 26-12-0.  NO DEFECTS FOUND.  SYSTEM OP CHECKS GOOD.  ACFT WAS GROUNDED.
